American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03B25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 19 of 19 found      Go to page: 1

[1] Christoph Baxa. The number of solutions of a diophantine equation over a recursive ring. Proc. Amer. Math. Soc. 141 (2013) 4175-4178.
Abstract, references, and article information
View Article: PDF

[2] Alla Sirokofskich. On an exponential predicate in polynomials over finite fields. Proc. Amer. Math. Soc. 138 (2010) 2569-2583. MR 2607887.
Abstract, references, and article information
View Article: PDF

[3] M. Laczkovich. The removal of $\pi$ from some undecidable problems involving elementary functions. Proc. Amer. Math. Soc. 131 (2003) 2235-2240. MR 1963772.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[4] Carlos R. Videla. The undecidability of cyclotomic towers. Proc. Amer. Math. Soc. 128 (2000) 3671-3674. MR 1694882.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[5] Thierry Coulbois and Anatole Khelif. Equations in free groups are not finitely approximable. Proc. Amer. Math. Soc. 127 (1999) 963-965. MR 1485465.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[6] Daniel T. Stallworth and Fred W. Roush. An undecidable property of definite integrals. Proc. Amer. Math. Soc. 125 (1997) 2147-2148. MR 1377008.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[7] Robert Mendris and Pavol Zlatoš. Axiomatization and undecidability results for metrizable betweenness relations . Proc. Amer. Math. Soc. 123 (1995) 873-882. MR 1219728.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[8] Louxin Zhang. A short proof of a theorem of Adjan . Proc. Amer. Math. Soc. 116 (1992) 1-3. MR 1092933.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[9] Véronique Terrier. Decidability of the existential theory of the set of natural numbers with order, divisibility, power functions, power predicates, and constants . Proc. Amer. Math. Soc. 114 (1992) 809-816. MR 1072092.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[10] K. H. Kim and F. W. Roush. Undecidability of module homomorphisms . Proc. Amer. Math. Soc. 104 (1988) 374-377. MR 962801.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[11] Shih Ping Tung. Decidable sentences over polynomial rings . Proc. Amer. Math. Soc. 102 (1988) 383-388. MR 921004.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[12] I. Németi. Decidability of relation algebras with weakened associativity . Proc. Amer. Math. Soc. 100 (1987) 340-344. MR 884476.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[13] Lou van den Dries. A completeness theorem for trigonometric identities and various results on exponential functions . Proc. Amer. Math. Soc. 96 (1986) 345-352. MR 818470.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[14] R. Gurevič. Equational theory of positive numbers with exponentiation . Proc. Amer. Math. Soc. 94 (1985) 135-141. MR 781071.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[15] Emil W. Kiss. Finitely Boolean representable varieties . Proc. Amer. Math. Soc. 89 (1983) 579-582. MR 718976.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[16] David Haussler. Model completeness of an algebra of languages . Proc. Amer. Math. Soc. 83 (1981) 371-374. MR 624934.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[17] L. van den Dries. New decidable fields of algebraic numbers . Proc. Amer. Math. Soc. 77 (1979) 251-256. MR 542093.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[18] Ralph Freese and J. B. Nation. Finitely presented lattices . Proc. Amer. Math. Soc. 77 (1979) 174-178. MR 542080.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[19] Moshe Koppel. Some decidable Diophantine problems: positive solution to a problem of Davis, Matijasevi\v c and Robinson . Proc. Amer. Math. Soc. 77 (1979) 319-323. MR 545589.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 19 of 19 found      Go to page: 1